# SDR DALA2021063003576

- Difficulty date: June 27, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,856 hours, 38,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1400-1420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 CORROSION ON ANGLE OF INTERCOSTAL BTW STA 1400 TO 1420 AND LBL 16 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00379 ANGLE OF INTERCOSTAL WAS REPLACED PER B757-200 SRM. (1855618)
